# SDR FDEA201203130928

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504651
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON, LT SIDE THRU ACCESS PANEL, NR 433BL, CORROSION ON INTERNAL SKIN.  REMOVED CORROSION IAW SRM 51-10-02.  MATERIAL LOSS .023, ORIGINAL .090,   REMAINING .067, OUT OF LIMITS OF SRM 54-50-01, FIG 101, DETAIL V.  LOCATED, DRILLED AND COUNTERSUNK NEW SKIN IAW SRM 51-40-05 AND BAC DWG 311N5002. INSTALLED IAW SRM 51-40-02 AND BAC DWG 311N5002.  MAJOR REPAIR.
